# SDR 2014FA0000124

- Difficulty date: February 28, 2014
- Submitted: February 28, 2014
- Operation: General aviation
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Case
- Part number: FK32233
- Part serial: AEEJ0157
- Condition: Damaged
- Location: Engine
- Part time: 43,069 hours, 10,826 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE WAS REMOVED DUE TO HPC DISC REPLACEMENT/OVERHAUL.  01-OFF T-BOLT WAS FOUND WELDED ONTO THE LPT OUTER CASE OD AT 12 O`CLOCK POSITION, NOT COVERED BY EXISTING REPAIR SCHEME.  CUSTOMER CONFIRMED NO REPAIR WAS PERFORMED.
